RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2010, Volume 201, Number 1, Pages 129–160 (Mi msb7526)  

This article is cited in 2 scientific papers (total in 2 papers)

On complete degenerations of surfaces with ordinary singularities in $\mathbb P^3$

V. S. Kulikova, Vik. S. Kulikovb

a Moscow State University of Printing Arts
b Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We investigate the problem of the existence of degenerations of surfaces in $\mathbb P^3$ with ordinary singularities into plane arrangements in general position.
Bibliography: 14 titles.

Keywords: surfaces with ordinary singularities, complete degenerations.

DOI: https://doi.org/10.4213/sm7526

Full text: PDF file (756 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2010, 201:1, 129–158

Bibliographic databases:

Document Type: Article
UDC: 512.7
MSC: 14D06, 14J99
Received: 22.01.2009

Citation: V. S. Kulikov, Vik. S. Kulikov, “On complete degenerations of surfaces with ordinary singularities in $\mathbb P^3$”, Mat. Sb., 201:1 (2010), 129–160; Sb. Math., 201:1 (2010), 129–158

Citation in format AMSBIB
\Bibitem{KulKul10}
\by V.~S.~Kulikov, Vik.~S.~Kulikov
\paper On complete degenerations of surfaces with ordinary singularities in~$\mathbb P^3$
\jour Mat. Sb.
\yr 2010
\vol 201
\issue 1
\pages 129--160
\mathnet{http://mi.mathnet.ru/msb7526}
\crossref{https://doi.org/10.4213/sm7526}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2641091}
\zmath{https://zbmath.org/?q=an:1205.14011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010SbMat.201..129K}
\elib{http://elibrary.ru/item.asp?id=19066163}
\transl
\jour Sb. Math.
\yr 2010
\vol 201
\issue 1
\pages 129--158
\crossref{https://doi.org/10.1070/SM2010v201n01ABEH004068}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277376300006}
\elib{http://elibrary.ru/item.asp?id=15328073}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77950306129}


Linking options:
  • http://mi.mathnet.ru/eng/msb7526
  • https://doi.org/10.4213/sm7526
  • http://mi.mathnet.ru/eng/msb/v201/i1/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Friedman M., Teicher M., “On fundamental groups related to degeneratable surfaces: conjectures and examples”, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 11:3 (2012), 565–603  mathscinet  zmath  isi
    2. Bogomolov F., Kulikov Vik.S., “On the irreducibility of Hilbert scheme of surfaces of minimal degree”, Centr. Eur. J. Math., 11:2 (2013), 254–263  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:332
    Full text:59
    References:38
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019